# SDR SWAA2024022254755

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 8,983 hours, 5,095 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL RH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL IS CRACKED.  R&R RH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL REF AMM 53-31-31.
